# SDR 2008UALA03722

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 698 S26-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STATIC DISCHARGE AT BS 698 BETWEEN STR 26R AND 28R.  *S/D*  LIGHTNING DISCHARGE.  REMOVED RIVET AND ACP HFEC NO CRACK INDICATED.  INSTALLED BLIND FASTENER IAW SRM 53-30-95.  CHERRY MAX FASTENER MUST BE REINSPECTED AT EVERY C CHECK AND A SOLID FASTENER INSTALLED AT NEXT HMV.
